Alert archive / Florida / Rip Current Statements in 2018

Rip Current Statement 101, NWS Tallahassee, FL

October 7, 20184 counties in Florida

NWS Tallahassee, FL issued this rip current statement at Oct 7, 2018, 3:41 AM CDT for 4 counties in Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Oct 7, 2018, 3:41 AM CDT (08:41 UTC)
Expired
Oct 12, 2018, 2:00 AM CDT
In force
5 days
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Franklin County, FL, Gulf County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WHUS42 KTAE 070841
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
441 AM EDT Sun Oct 7 2018

...HIGH RISK OF RIP CURRENTS ALONG FRANKLIN COUNTY BEACHES
TODAY... 

.Increasing onshore winds will result in conditions favorable for
the development of frequent and strong rip currents.

FLZ115-080900-
/O.NEW.KTAE.RP.S.0101.181007T0841Z-181008T0900Z/
Coastal Franklin-
441 AM EDT Sun Oct 7 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Tallahassee has issued a High Rip
Current Risk, which is in effect through late tonight. 

* SURF HEIGHT...Increasing to 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly. 

&&

$$
9 follow-up statements
509 
WHUS42 KTAE 071634
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
1234 PM EDT Sun Oct 7 2018

...HIGH RISK OF RIP CURRENTS ALONG FRANKLIN COUNTY BEACHES
TODAY...

.Increasing onshore winds will result in conditions favorable for
the development of frequent and strong rip currents.

FLZ115-080045-
/O.CON.KTAE.RP.S.0101.000000T0000Z-181008T0900Z/
Coastal Franklin-
1234 PM EDT Sun Oct 7 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* SURF HEIGHT...Increasing to 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
131 
WHUS42 KTAE 080755
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
355 AM EDT Mon Oct 8 2018

...HIGH RISK OF RIP CURRENTS ALONG FRANKLIN AND GULF COUNTY 
BEACHES TODAY...

.Increasing onshore winds will result in conditions favorable for
the development of frequent and strong rip currents.

FLZ114-090900-
/O.EXB.KTAE.RP.S.0101.000000T0000Z-181009T0900Z/
Coastal Gulf-
355 AM EDT Mon Oct 8 2018 /255 AM CDT Mon Oct 8 2018/

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Tallahassee has issued a High Rip
Current Risk, which is in effect through late tonight. 

* SURF HEIGHT...Increasing to 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$

FLZ115-090900-
/O.EXT.KTAE.RP.S.0101.000000T0000Z-181009T0900Z/
Coastal Franklin-
355 AM EDT Mon Oct 8 2018

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...

* SURF HEIGHT...Increasing to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
173 
WHUS42 KTAE 081628
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
1228 PM EDT Mon Oct 8 2018

...HIGH RISK OF RIP CURRENTS ALONG ALL AREA BEACHES THROUGH
THURSDAY NIGHT...

.Increasing onshore winds will result in conditions favorable for
the development of frequent and strong rip currents.

FLZ108-112-101630-
/O.EXB.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-
1228 PM EDT Mon Oct 8 2018 /1128 AM CDT Mon Oct 8 2018/

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE THURSDAY NIGHT...

The National Weather Service in Tallahassee has issued a High Rip
Current Risk, which is in effect through late Thursday night. 

* SURF HEIGHT...Increasing to 4 to 6 feet. Higher surf likely as
  Hurricane Michael approaches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$

FLZ114-115-101630-
/O.EXT.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
Coastal Gulf-Coastal Franklin-
1228 PM EDT Mon Oct 8 2018 /1128 AM CDT Mon Oct 8 2018/

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* SURF HEIGHT...Increasing to 4 to 6 feet. Higher surf likely as
  Hurricane Michael nears.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
146 
WHUS42 KTAE 090754
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
354 AM EDT Tue Oct 9 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES 
THROUGH THURSDAY...

FLZ108-112-114-115-092000-
/O.NEW.KTAE.SU.W.0002.181009T1800Z-181011T0600Z/
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
354 AM EDT Tue Oct 9 2018 /254 AM CDT Tue Oct 9 2018/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...
...HIGH SURF WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 2 AM EDT /1 AM CDT/ THURSDAY...

The National Weather Service in Tallahassee has issued a High
Surf Warning, which is in effect from 2 PM EDT /1 PM CDT/ this
afternoon to 2 AM EDT /1 AM CDT/ Thursday. 

* SURF HEIGHT...Increasing to 10 to 13 feet beginning tonight
  through Thursday.

* TIMING...The surf will be very dangerous and life threatening
  through Thursday.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all level of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

A High Surf Warning indicates that dangerous, battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
512 
WHUS42 KTAE 091920
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
320 PM EDT Tue Oct 9 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES
THROUGH THURSDAY...

FLZ108-112-114-115-111930-
/O.CON.KTAE.SU.W.0002.000000T0000Z-181011T0600Z/
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
320 PM EDT Tue Oct 9 2018 /220 PM CDT Tue Oct 9 2018/

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* SURF HEIGHT...Increasing to 10 to 13 feet beginning tonight 
  through Thursday. 

* TIMING...The surf will be very dangerous and life threatening 
  through Thursday. 

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

A High Surf Warning indicates that dangerous, battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
907 
WHUS42 KTAE 100738
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
338 AM EDT Wed Oct 10 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES
THROUGH THURSDAY...

FLZ108-112-114-115-101545-
/O.CON.KTAE.SU.W.0002.000000T0000Z-181011T0600Z/
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
338 AM EDT Wed Oct 10 2018 /238 AM CDT Wed Oct 10 2018/

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* SURF HEIGHT...10 to 13 feet.

* TIMING...Today through early tonight.

* IMPACTS...The surf and frequent rip currents will be very
  dangerous and life threatening for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

A High Surf Warning indicates that dangerous, battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$

LF
312 
WHUS42 KTAE 110602
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
Issued by National Weather Service Jacksonville FL
202 AM EDT Thu Oct 11 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES
THROUGH THURSDAY...

FLZ108-112-114-115-112000-
/O.EXP.KTAE.SU.W.0002.000000T0000Z-181011T0600Z/
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
202 AM EDT Thu Oct 11 2018 /102 AM CDT Thu Oct 11 2018/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF WARNING HAS EXPIRED...


* SURF HEIGHT...2 to 4 feet.

* TIMING...Today through early tonight.

* IMPACTS...The surf and frequent rip currents will be very 
  dangerous and life threatening for all level of swimmers. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rip currents are powerful channels of water flowing quickly away 
from shore, which occur most often at low spots or breaks in the 
sandbar and in the vicinity of structures such as groins, jetties 
and piers. Heed the advice of lifeguards, beach patrol flags and 
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly. 

&&

$$
049 
WHUS42 KTAE 110936
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
Issued by National Weather Service Jacksonville FL
536 AM EDT Thu Oct 11 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES
THROUGH THURSDAY...

FLZ108-112-114-115-111800-
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
536 AM EDT Thu Oct 11 2018 /436 AM CDT Thu Oct 11 2018/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* SURF HEIGHT...2 to 4 feet.

* TIMING...Today through early tonight.

* IMPACTS...The surf and frequent rip currents will be very 
  dangerous and life threatening for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
057 
WHUS42 KTAE 112137
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
537 PM EDT Thu Oct 11 2018

...LIFE THREATENING SURF AND RIP CURRENTS ALONG ALL AREA BEACHES
THROUGH LATE TONIGHT...

FLZ108-112-114-115-120700-
/O.CON.KTAE.RP.S.0101.000000T0000Z-181012T0700Z/
South Walton-Coastal Bay-Coastal Gulf-Coastal Franklin-
537 PM EDT Thu Oct 11 2018 /437 PM CDT Thu Oct 11 2018/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 3 AM EDT /2 AM
CDT/ FRIDAY...

* SURF HEIGHT...2 to 4 feet.

* TIMING...Through late tonight.

* IMPACTS...The surf and frequent rip currents will be very 
  dangerous and life threatening for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this rip current statement went out at Oct 7, 3:17 AM CDT, 24 minutes earlier.

Area forecast discussion, Oct 7, 3:17 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
417 AM EDT Sun Oct 7 2018

.NEAR TERM [Through Today]...

Deep layer ridging will remain in place today. Predominantly
easterly flow has persisted over the area since last Wednesday
night. At first, this was advecting much drier air into the area,
but a more moist airmass from the Atlantic Ocean is beginning to
filter in as seen in our gradual increase in PWATs in our last few
soundings. Today will be dry again for most of the area, but our
eastern zones may see a return of isolated thunderstorms in the
afternoon. Highs will be in the upper 80s to low 90s.

.SHORT TERM [Tonight Through Tuesday]...

Deep layer ridging will gradually break down as a northern stream
longwave trough moves into the Central Plains and PTC 14 moves
deeper into the Gulf. Moisture will increase through the period
associated with the shifting ridge axis as well as the approaching
tropical cyclone. Thus, scattered showers and isolated storms are
expected on Monday with the coverage of showers increasing on
Tuesday. Highs should remain in the 90s on Monday, and finally
fall below 90 on Tuesday with the increase in cloud cover and
shower activity.

.LONG TERM [Tuesday Night Through Sunday]...

It's looking increasingly likely that the Florida Panhandle will
be impacted by what will likely become Michael. The operational
GFS and ECMWF, as well as the UKMET all have the center making
landfall anywhere from Apalachee Bay to approx. Destin. While the
Canadian is a far west outlier; however, it also lies on the
western edge of the GEPS envelope. The ensemble spread is a bit
wider than the operational spread (excluding the Canadian),
stretching from the Mobile area east to Cedar Key. Within this
window there's still considerable uncertainty as to exactly where
landfall is expected, and when, with the ECMWF being the slow
outlier. This far out, intensity is also tough to pin down though
models are trending slightly stronger with PTC14. Expect
strengthening to occur as the system moves deeper into the Gulf
into a less sheared environment. At this time the message remains
that all interests along the north-central/northeast Gulf coast
need to be preparing for a tropical system (Storm or Hurricane)
around mid-week.

In the wake of the tropical system a punch of cooler and dryer air
is expected as a cold front moves into the region.

&&

.AVIATION [Through 06Z Monday]...

Some MVFR vsbys and cigs will be possible this morning near VLD and
ABY, which should clear around 14Z. Otherwise, VFR conditions will
prevail with light easterly winds.

&&

.MARINE...

Cautionary conditions will deteriorate to Advisory levels tonight,
with a continued upward trend in winds and seas as PTC 14 moves
into the Gulf. It is looking increasingly likely that the
northeast Gulf will be impacted by a tropical cyclone early to mid
week.

&&

.FIRE WEATHER...

High dispersions are forecast Sunday and Monday afternoon, especially
across north Florida. No red flag conditions are forecast.

&&

.HYDROLOGY...

Mostly dry conditions for the next few days are expected. Higher
chances of rain will return for the middle part of the week as the
potential increases for a tropical system to move into the northern
Gulf of Mexico. Flooding concerns in our area will need to be
monitored and will depend heavily on the track and speed of the
system.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   90  73  89  76  87 /  10  10  30  10  60
Panama City   89  75  88  76  86 /  10  10  30  30  60
Dothan        89  71  89  73  86 /  10  10  30  10  40
Albany        90  71  90  74  86 /  10  10  30  10  60
Valdosta      89  72  89  74  85 /  20  20  30  20  60
Cross City    90  73  90  76  88 /  10  20  30  20  60
Apalachicola  86  77  86  78  85 /  10  20  30  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Nguyen
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Nguyen
MARINE...Harrigan
FIRE WEATHER...Nguyen
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 4:44 AM CDTSmall Craft AdvisoryTAE24 hr

Nearby

Rip Current Statements in Florida, 2018Every rip current statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.